# SDR DALA2023050503505

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2751203) DURING INSPECTION FOUND PASSENGER COMPARTMENT, WL 208 L1 DOOR LOWER INNER CHORD FROM BS 303 TO BS 323 HAS CORROSION. REMOVED CORRODED INNER CHORD AND REPLACED. NEW REPLACEMENT CHORD ON L/H BSTA 277-360, L1 DOOR, WL 208, IAW- DWG. 141A8110, B737 SRM 51-40-02.
